Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Had sexual intercourse, severe headache, spotting on urinating, tingling in vagina. Cure for symptoms?

I had sex four days ago, the same day I started having a bad headache and the next day I noticed spotting that only occurred when I peed, also I had menstrual like cramps , I ve had a tingling feeling in my vagina and it feels like I have to pee, but when I do pee only a little comes out and I have slight abdominal pains when I pee. What could be going on, it s only been four days since I had sex.
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi,
It seems you had unprotected sex. The symptoms are suggestive of UTI- an infection of the Urinary Tract. Get yourself examined by your physician and get relevant investigations done. You can follow the below mentioned advise:

1. Measure your temperature atleast twice once in morning and once in the evening for next 2-3 days.

2. Drink lots of water/Cocconut water but avoid soda based or artificial drinks.

3. Avoid spicy diet.

4. Keep extra sanitation and keep on using clean underwears and sanitary napkins.

5. get your first urine in the morning examined microscopically and macroscopically for physical and chemical examination.

6. Donot consume alcohol till you get rid of these symptoms.

7. Avoid Sex for next 7-10 days or so..
Avoid self prescription by taking pain killers or paracetamol.

Wish you a speedy recovery to health

Regards
Dr.Rajinder Singh
Answered: Mon, 25 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor